Journal of Applied Mathematics and Stochastic Analysis
Volume 7 (1994), Issue 2, Pages 145-150
Random approximations and random fixed point theorems
1Kuwait University, Department of Mathematics, P.O. Box 5969, Safat 13060, Kuwait
2Quaid-i-Azam University, Department of Mathematics, Islamabad, Pakistan
Received 1 August 1993; Revised 1 January 1994
Copyright © 1994 Ismat Beg and Naseer Shahzad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some results regarding random best approximation are proved. As applications, several random fixed point theorems are obtained.